View Single Post
Old 01-21-2013, 06:48 PM   #1
crazgrl crazgrl is offline
Junior Member
(female)
 
Join Date: Jun 2006
Location: US
Posts: 43
crazgrl HB User
Budesonide and mood?

My dr has put me on budesonide (sp?).
Does this make anyone kind of....giddy? I have really had an elevated mood. It is not altogether bad since I've been feeling awful since October. And I still am. But at least I am in better spirits.

I have a scrip for 90 days worth. Did anyone have this effect on budesonide? Did it ever change? I was on prednisone once for an allergy issue and I had such an opposite effect. I would much rather deal with giddiness. But I am concerned it might change into me lying on the couch telling everyone to go away and be completely silent. Right now, I have periods of talking a mile a minute and feeling the need to try to restrain myself from having serious conversations with just anyone...for fear of sharing too much. KWIM?

 
Reply With Quote